# SDR RAIA2019122600001

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 61, STRINGER 19R, RBL 20 SHEAR TIE FASTENER CORRODED.    R & R THE SHEAR TIE.
